# SDR NACA2025101000002

- Difficulty date: October 10, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Valve
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IP VALVE ON #1 ENGINE HAS SIGNS OF CRACKING AND CORROSION ON FUSELAGE.   INSTALLED SERVICEABLE IP VALVE ON # 1 ENG IAW AMM 36-11-06-404-033-002. NO LEAK NOTED.
